Journal of Symbolic Logic

Syntactical and Semantical Properties of Generalized Quantifiers

Mitsuru Yasuhara

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 31, Issue 4 (1966), 617-632.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735620

Mathematical Reviews number (MathSciNet)
MR213226

Zentralblatt MATH identifier
0192.03702

JSTOR
links.jstor.org

Citation

Yasuhara, Mitsuru. Syntactical and Semantical Properties of Generalized Quantifiers. J. Symbolic Logic 31 (1966), no. 4, 617--632. https://projecteuclid.org/euclid.jsl/1183735620


Export citation